# SDR USAABB01108

- Difficulty date: October 21, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND LOW LEVEL EMERGENCY LIGHT AT ROW 6 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
